# SDR UALA2011072003689

- Difficulty date: July 20, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 35,358 hours, 14,348 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: B372BAM0509
- Part serial: 101
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEV SERVO FAULT DISPLAYED.  CREW ACTUALLY CYCLED SEC 2 CB, NOT ELAC 2 PER CREW.  REPLACED SEC 2 FOR T-S PER AMM.  STARTED ADJ AND TEST PER AMM.  TEST FAILED AT STEP 21 PG 506.  PITCH TRIM FAILED TO ROLL BACK TO ZERO AUTOMATICALLY.  PFR, 02-27-94-34 SEC2 COM OR WIRING TO LG ELEV SERVO VLV 34CE1.
